# SDR 96ZZZX5229

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738FH
- Make and model: Cessna TR182
- Aircraft serial: R18200920
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Fuselage
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND SEVERE CORROSION UNDER SOUND DEADENER SHEETS IN FORWARD FUSELAGE SIDE PANELS.  REMOVED DEADENER SHEETS, TREATED AND PAINTED WITH CHROMATE PAINT.  CESSNA ADDRESSES THIS PROBLEM IN SERVICE NEWS LETTER SNL 93-3, DATED JUNE, 1993.  IF NOT CAUGHT, THIS CORROSION WOULD HAVE REQUIRED REPLACEMENT OF FORWARD FUSELAGE SKINS.
